Share:


Approximate solution of nonlinear multi-point boundary value problem on the half-line

    Jing Niu Affiliation
    ; Ying Zhen Lin Affiliation
    ; Chi Ping Zhang Affiliation

Abstract

In this work, we construct a novel weighted reproducing kernel space and give the expression of reproducing kernel function skillfully. Based on the orthogonal basis established in the reproducing kernel space, an efficient algorithm is provided to solve the nonlinear multi-point boundary value problem on the half-line. Uniformly convergence of the approximate solution and convergence estimation of our algorithm are studied. Numerical results show our method has high accuracy and efficiency.

Keyword : multi-point boundary value conditions, half-line, approximate solution, weighted reproducing kernel space

How to Cite
Niu, J., Lin, Y. Z., & Zhang, C. P. (2012). Approximate solution of nonlinear multi-point boundary value problem on the half-line. Mathematical Modelling and Analysis, 17(2), 190-202. https://doi.org/10.3846/13926292.2012.660889
Published in Issue
Apr 1, 2012
Abstract Views
429
PDF Downloads
280
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.